# SDR DALA2017102507815

- Difficulty date: October 24, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 51,164 hours, 17,068 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE SEAT EMERGENCY LIGHTS FROM ROWS 41 - 45 INOPERATIVE.  FOUND WIRE SPLICE DISCONNECTED AT ROW 46, SPLICED AND RE-INSTALLED.REF. AMM 20-20-01 STANDARDS PRACTIES. OPS CHECKED OK.
